Jump to content

LilMissNana

Just Registered
  • Content Count

    1
  • Joined

  • Last visited

  1. Hi everyone I'm new to this forum, but have been reading the posts and have found it really helpful. I have been on Citalopram 20mg for around 7 months, and although overall it has changed my life for the better in many ways during that time have put on around 20lbs. I was on Prozac before and that made me gain weight too. I exercise regularly, but I'm not sure whether the weight gain is due to overeating or a slower metabolism, but I'm definitely getting bigger since I've been on the meds and now I feel that the benefits of being on them is being outweighed by the increase in body fat. I used to be lovely and slim and now I just look like a blob. I've asked me GP to switch me to Sertraline to see if this will make any difference. Has anyone had experience of gaining weight with Citalopram then switching to Sertraline and lost the weight? I live in the UK where they don't prescribe Wellbutrin (I've heard this can help people to lose weight). I feel totally helpless with it all at the moment, but don't want to stop taking medication. Thanks all for letting me share.
×
×
  • Create New...